Is burning sensation on the scrotum a symptom of HPV?
Hpv is not a reason for burning sensation on scrotum
Hello. Thank you for writing to me.
I have read your query and I have noted your concern.
As a possibility I already have ruled out Hpv in your case. Protected oral sex and unprotected hand job is not a risk factor for transmission of Hpv.
Regarding burning sensation on scrotum that you experience after a few days, it is more likely due to irritation from hair regrowing back and the sharp edges rubbing against the delicate skin of scrotum and making it feel raw thus causing symptoms of burning and irritation. This would naturally subside if you do not shave and allow the hair to grow longer, for another 2-3 weeks. It may recur if you shave again and as hair regrow.
Yes, Hpv warts are easy to notice on clinical examination.
Thank you again. My anxiety is quite high. And I do notice what appears to to be moles on my scrotum. They are dark in colour, darker than the colour of the scrotum. Flat and do not cause irritation. They are also of different size. Could these be warts or really are just moles?
Kindly upload an Image
Kindly upload an Image in "Reports Section" so that I am able to guide you better whether these are moles, tags or warts.
For irritation, you may use a topical mild steroid cream e.g hydrocortisone 1% cream for a few days. It would help resolve the irritation faster.
Hi the picture is in the updated reports section. Again they appear flat and dark in colour. No irritation from them thank you again
As a history I have moles all over my body. Of different shapes and colours. I am followed by a dermatologist for some large ones on my back
As you can imagine my anxiety is high but what do you think of the picture I sent
you are welcome
Thank you for writing to us
Use a soothing cream and avoid shaving
Avoid shaving and use a bland soothing cream or lotion e.g a zinc oxide based cream Or calamine based cream. Menthol can also cause irritation on delicate scrotal skin though it initially provides a cooling effect.
No,. this is certainly not due to warts or Hpv infection
Genital dysesthesia syndrome is a possibility
Certainly not caused by an STD. Genital dysesthesia is a possibility. In that case you should avoid using all topicals in that area and instead use a bland moisturiser. Since this condition has no underlying cause and therefore treatment is difficult. I suggest you to try a tricyclic antidepressant e.g amitriptyline, nortriptyline etc or an anticonvulsant e.g gabapentin. They are usually effective in genital dysesthesia.